An integral equation for Feynman's operational calculi

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In this paper we develop an integral equation satisfied by Feynman's operational calculi in formalism of B. Jefferies and G. W. Johnson. In particular a "reduced" disentangling is derived and an evolution equation of DeFacio, Johnson, and Lapidus is used to obtain the integral equation. After the integral equation is presented, we show that solutions to the heat and Schrodinger's equation can be obtained from the reduced disentanglingand its integral equation. We also make connections between the Jefferies and Johnson development of the operational calculi and the analytic Feynman integral.

Original languageEnglish
Title of host publicationAdvances in Analysis: Problems of Integration
PublisherNova Science Publishers, Inc
Pages263-280
Number of pages18
ISBN (Print)9781612091303
Publication statusPublished - 2012

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Nielsen, L. (2012). An integral equation for Feynman's operational calculi. In Advances in Analysis: Problems of Integration (pp. 263-280). Nova Science Publishers, Inc.